# SDR SWIA2024031100104

- Difficulty date: January 4, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER EXTERNAL SKIN IS SCRATCHED AND DENTED BETWEEN. WS350-WS370 AND 2" FROM L/E (MARKED)   (C-CHECK RO 3/10/2024)   REPAIRED SCRATCH AND DENT ON L/H LOWER EXTERNAL SKIN IS  BETWEEN. WS350-WS370 AND 2" FROM L/E BY COMPLYING WITH REO 670-57-21-968 REV -- DATED 2024-01-19. COMPLIED WITH TASK CARD 51-900-1002-SKY.
